# SDR AALA202108235527

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 21,590 hours, 10,252 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Plug
- Condition: Leaking
- Location: Generator Drain
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ENTERING THE AIRCRAFT A STRONG ODOR WAS DETECTED. ODOR DISSIPATED ONCE THE AIRCRAFT WAS LEVELED OFF BUT RETURNED DURING DESCENT INTO RDU. MAINTENANCE FOUND THE APU GENERATOR DRAIN PLUG LEAKING AND REPLACED THE DRAIN PLUG PACKING PER AMM 24-23-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED .
